# SDR AALA201801199004

- Difficulty date: January 16, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 6,455 hours, 2,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LENS OVER AFT GALLEY SERVICE DOOR UNSECURE.  REPLACED THE LENS IAW AMM 33-51-00.
